add share buttonsSoftshare button powered by web designing, website development company in India

affimer

Create A Better Future

Treating Acid Reflux With Medications Can Be Very RISKY

Gastroesophageal reflux disease manifests itself as follows. The round muscle (lower esophageal sphincter or LES) acts as a valve between the esophagus and stomach. When stomach acid returns to the esophagus and reaches the lining, the person may experience a burning sensation in the chest and/or throat known as heartburn. Acid reflux occurs when the LES doesn't close properly. 

As a drug in the proton pump inhibitor (PPI) category, Nexium aims to reduce the amount of stomach acid by disrupting the gastric mechanism that produces this acid (proton pump). It is one of the four classic acid reflux drug classes: antacids, alginates, PPIs (proton pump inhibitors), and H2 receptor antagonists. Over time, these medications also considered causing cancer. That is why people follow proper legal action from https://www.zantacantacidcancerlawsuit.com/generic-zantac-lawsuit.asp to get compensation for their loss.

Stomach acid drugs may cause depression

Image Source: Google

Nexium-based treatments have three main drawbacks:

  • First, and an important comment here, GERB is a condition that arises from a complex set of environmental, diet, and lifestyle problems. Acid reflux is just one symptom of this. By interfering with acid production in the stomach, Nexium has a temporary effect on GERD symptoms to reduce the acid reflux burden. Medication must be taken daily to block the recurrence of acid reflux, which then causes permanent addiction.
  • Second, one of the normal functions of stomach acid is to help the body protect itself from candida and parasites and absorb nutrients. Inhibiting stomach acid production can actually worsen acid reflux and long-term indigestion.
  • Third, regular use of Nexium can cause many side effects, which usually include diarrhea and severe headaches. An association with osteoporosis has also been reported.

Leave a Reply